Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 133, NWS Quad Cities, IA

September 25, 2018Bureau County, Putnam County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Sep 25, 2018, 4:13 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2018, 4:13 PM CDT (21:13 UTC)
Expired
Sep 25, 2018, 5:00 PM CDT
In force
47 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bureau County, IL, Putnam County, IL

The radar

The Quad Cities radar (KDVN), 106 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 4:52 PM CDTTSTM WND DMGMc Nabb, ILSEVERAL TREES DOWN IN TOWN...TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 25, 1:36 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2018-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2018-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

296 
WUUS53 KDVN 252113
SVRDVN
ILC011-155-252200-
/O.NEW.KDVN.SV.W.0133.180925T2113Z-180925T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
413 PM CDT TUE SEP 25 2018

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Putnam County in north central Illinois...
  Southern Bureau County in north central Illinois...

* Until 500 PM CDT.

* At 413 PM CDT, severe thunderstorms were located along a line
  extending from near Buda to near Wyoming, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Hennepin, Spring Valley, Henry, DePue, Granville, Tiskilwa, Buda,
  Bureau Junction, McNabb, Putnam, Mark, Magnolia, Standard, Milo,
  Providence, Lake Thunderbird, Florid and Lone Tree Corners.

This includes Interstate 180 between mile markers 1 and 8.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
      4123 8964 4124 8975 4133 8969 4133 8916
      4111 8916
TIME...MOT...LOC 2113Z 257DEG 42KT 4127 8971 4103 8984 

HAIL...<.75IN
WIND...60MPH
 
$$

McClure
5 follow-up statements
228 
WWUS53 KDVN 252121
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
421 PM CDT TUE SEP 25 2018

ILC011-155-252200-
/O.CON.KDVN.SV.W.0133.000000T0000Z-180925T2200Z/
Putnam IL-Bureau IL-
421 PM CDT TUE SEP 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR PUTNAM AND SOUTHERN BUREAU COUNTIES...

At 421 PM CDT, severe thunderstorms were located along a line
extending from near Tiskilwa to near Wyoming, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hennepin, Spring Valley, Henry, DePue, Granville, Tiskilwa, Buda,
Bureau Junction, McNabb, Putnam, Mark, Magnolia, Standard, Milo,
Providence, Lake Thunderbird, Florid and Lone Tree Corners.

This includes Interstate 180 between mile markers 1 and 8.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
      4123 8964 4124 8975 4133 8969 4133 8916
      4111 8916
TIME...MOT...LOC 2121Z 257DEG 42KT 4129 8959 4105 8973 

HAIL...<.75IN
WIND...60MPH
 
$$

McClure
913 
WWUS53 KDVN 252135
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
435 PM CDT TUE SEP 25 2018

ILC011-155-252200-
/O.CON.KDVN.SV.W.0133.000000T0000Z-180925T2200Z/
Putnam IL-Bureau IL-
435 PM CDT TUE SEP 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR PUTNAM AND SOUTHEASTERN BUREAU COUNTIES...

At 435 PM CDT, severe thunderstorms were located along a line
extending from near Bureau Junction to near Camp Grove, moving east
at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hennepin, Spring Valley, Henry, DePue, Granville, Tiskilwa, Bureau
Junction, McNabb, Putnam, Mark, Magnolia, Standard, Milo, Lake
Thunderbird, Florid and Lone Tree Corners.

This includes Interstate 180 between mile markers 1 and 8.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
      4122 8961 4133 8957 4133 8916 4111 8916
TIME...MOT...LOC 2135Z 257DEG 42KT 4132 8940 4108 8954 

HAIL...0.75IN
WIND...60MPH
 
$$

McClure
454 
WWUS53 KDVN 252139
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
439 PM CDT TUE SEP 25 2018

ILC011-155-252200-
/O.CON.KDVN.SV.W.0133.000000T0000Z-180925T2200Z/
Putnam IL-Bureau IL-
439 PM CDT TUE SEP 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR PUTNAM AND SOUTHEASTERN BUREAU COUNTIES...

At 439 PM CDT, severe thunderstorms were located along a line
extending from Peru to near Henry, moving east at 60 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Hennepin, Spring Valley, Henry, DePue, Granville, Tiskilwa, Bureau
Junction, McNabb, Putnam, Mark, Magnolia, Standard, Milo, Lake
Thunderbird, Florid and Lone Tree Corners.

This includes Interstate 180 between mile markers 1 and 8.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
      4122 8961 4133 8957 4133 8916 4111 8916
TIME...MOT...LOC 2139Z 258DEG 51KT 4135 8914 4111 8928 

HAIL...1.25IN
WIND...70MPH
 
$$

McClure
088 
WWUS53 KDVN 252153
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
453 PM CDT TUE SEP 25 2018

ILC011-252202-
/O.CAN.KDVN.SV.W.0133.000000T0000Z-180925T2200Z/
Bureau IL-
453 PM CDT TUE SEP 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUREAU COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Illinois.

LAT...LON 4110 8935 4112 8934 4115 8933 4115 8937
      4123 8938 4123 8936 4128 8934 4130 8934
      4132 8924 4131 8923 4131 8917 4111 8916
TIME...MOT...LOC 2152Z 279DEG 23KT 4133 8912 4109 8926 

$$

ILC155-252200-
/O.CON.KDVN.SV.W.0133.000000T0000Z-180925T2200Z/
Putnam IL-
453 PM CDT TUE SEP 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR PUTNAM COUNTY...

At 452 PM CDT, severe thunderstorms were located along a line
extending from Peru to near Varna, moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hennepin, Granville, McNabb, Mark, Magnolia, Standard and Florid. 

This includes Interstate 180 near mile marker 1.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4110 8935 4112 8934 4115 8933 4115 8937
      4123 8938 4123 8936 4128 8934 4130 8934
      4132 8924 4131 8923 4131 8917 4111 8916
TIME...MOT...LOC 2152Z 279DEG 23KT 4133 8912 4109 8926 

HAIL...0.75IN
WIND...60MPH
 
$$

McClure
371 
WWUS53 KDVN 252157
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
457 PM CDT TUE SEP 25 2018

ILC155-252207-
/O.EXP.KDVN.SV.W.0133.000000T0000Z-180925T2200Z/
Putnam IL-
457 PM CDT TUE SEP 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR PUTNAM COUNTY WILL EXPIRE AT
500 PM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Illinois.

LAT...LON 4110 8935 4112 8934 4115 8933 4115 8937
      4123 8938 4123 8936 4128 8934 4130 8934
      4132 8924 4131 8923 4131 8917 4111 8916
TIME...MOT...LOC 2157Z 257DEG 42KT 4134 8905 4110 8919 

$$

McClure

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 1:52 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Sep 25, 1:52 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
152 PM CDT Tue Sep 25 2018

.SYNOPSIS...
Issued at 1135 AM CDT Tue Sep 25 2018

Strong cold front was bisecting the state of Iowa late this
morning. Temperatures across the area ranged from the upper 70s
to low 80s across the southeast to the lower 60s to upper 50s
across the northwest. Showers and thunderstorms were located
across Iowa. Some of these storms could be severe with damaging
winds, hail and tornadoes all possible threats.

Update at 10AM this morning continues to have the current thought
for this afternoon's event.  As a result, have attached it here for
brevity.

Severe Potential: Looks as though elevated convection will begin to
overtake the warm sector and become rooted in the BL. This should
occur shortly before noon and likely just west of the CWA.
Overall convection speed will slow down and begin to move into our
area. This will give time for CAPE to build this afternoon across
the CWA. Synoptic models show that shear doesn't support
tornadogenesis, due to SW sfc winds. It appears that a sfc wave is
forming across SW IA. This wave will back winds, much like the HRRR
shows. I believe that we will have a tornado threat from any
mesovortex that develops. I also believe that shear will be greater
than what synoptic models forecast due to this low. As far as severe
parameters go, tend to favor CAM solutions related to shear. Severe
threat for winds to 70 mph, hail and tornadoes remains for the area.

&&

.SHORT TERM...(This Afternoon through Tonight)
ISSUED AT 1135 AM CDT Tue Sep 25 2018

Showers and storms will be exiting the area at the beginning of the
period.  It appears that the overall severe risk will be waning
after 00z across the area.  Main forecast concern for the overnight
period will be how low to go with temperatures as strong CAA brings
cool air into the area.  Currently, most of the area will see lows
in the 50s to the upper 40s.

.LONG TERM...(Wednesday through Monday)
ISSUED AT 150 PM CDT Tue Sep 25 2018

Dry conditions will be seen through Friday morning, as high pressure
builds into the mid and lower MS River valley. Cool and breezy NW
winds will be expected Wednesday, with highs struggling into the low
to mid 60s. A chilly night with light winds will allow temperatures
to fall into the low to mid 40s. Warmer temperatures are expected
Thursday as the high departs and gusty southwest return flow sets
up. Highs are slated to be in the mid 60s to lower 70s Thu.

From Friday through Tuesday, there is some uncertainty in models. In
short, there are slight to chance PoPs, mainly rain showery type,
through most of the day4 through day7 period focused on a meandering
boundary across the region.

A re-enforcing cold front will sweep through Friday with highs in the
upper 50s and 60s. Even colder temps are expected Saturday with
highs in the mid 50s to low 60s. Saturday may end up being mostly
dry with a surface high building in.

A warm front and low pressure system lifts across the area Monday,
with highs in the 70s to near 80 along with some chance/likely
thunderstorm chances mainly over the northern part of the CWA.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
ISSUED AT 1135 AM CDT Tue Sep 25 2018

Next 6 hours of TAF period will be consumed with thunderstorms
and MVFR to IFR conditions as they approach the TAF sites. Some of
these storms could be severe with gusts in excess of 50 kts and
hail. After this, strong cold front pushes through the area and
gusty winds are main threat through the overnight. End of TAF
period looks good for VFR.

&&

.HYDROLOGY...
Issued at 1022 AM CDT Tue Sep 25 2018

Not much change to river forecasts. The Cedar River at Vinton has
crested with Cedar Rapids expected to crest this evening near
17.5 feet. On the Wapsipinicon River near De Witt Major flooding
is expected to begin tomorrow, with a crest expected Friday night
into Saturday. Moderate flooding is still forecast for the Cedar
River at Conesville and the Iowa River at Marengo, Columbus
Junction, Wapello, and Oakville.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Gibbs
SHORT TERM...Gibbs
LONG TERM...Sheets
AVIATION...Gibbs
HYDROLOGY...14
Hazardous weather outlook, Sep 25, 4:02 AM CDT, 12 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
402 AM CDT Tue Sep 25 2018

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-260915-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
402 AM CDT Tue Sep 25 2018

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Areas of dense fog are possible early this morning.

A strong cold front will push across the outlook area this
afternoon into early this evening. Thunderstorms will be likely
ahead of this front and some of the storms may be severe. The
Storm Prediction Center has a slight risk of severe storms over
most of the outlook area. The main threat will be damaging winds
up to 70 mph, with a secondary threat of large hail and a couple
of tornadoes possible.

A line of storms should form in our far western counties in Iowa
about 1 pm, sweep east at 40 mph, and exit our far eastern counties
in Illinois by about 7 pm.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

There is a chance for thunderstorms Sunday night and Monday. It is
too soon to determine the potential for severe weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be required between 1 pm and 7 pm today.

Haase/DLS

In the hours before

Local storm report, Sep 25, 2:37 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
237 PM CDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       1 SSW NORTH LIBERTY     41.73N 91.61W
09/25/2018  M1.38 INCH       JOHNSON            IA   COCORAHS

            STORM TOTAL...RAIN FELL IN PAST 45 MINUTES.

&&

GROSS
Local storm report, Sep 25, 2:40 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
240 PM CDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND GST     IOWA CITY MUNICIPAL AIR 41.63N 91.55W
09/25/2018  M44 MPH          JOHNSON            IA   ASOS

&&

GROSS
Local storm report, Sep 25, 3:30 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
330 PM CDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND GST     MILLEDGEVILLE           41.96N 89.78W
09/25/2018  M60 MPH          CARROLL            IL   TRAINED SPOTTER

&&

GROSS
Local storm report, Sep 25, 3:39 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
339 PM CDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     MILLEDGEVILLE           41.96N 89.78W
09/25/2018                   CARROLL            IL   EMERGENCY MNGR

            SEVERAL LARGE TREES AND WIRES DOWN IN TOWN. ALSO REPORTED
            WIND GUST OF 61 MPH.

&&

PETERS
Local storm report, Sep 25, 3:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
358 PM CDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     MILLEDGEVILLE           41.96N 89.78W
09/25/2018                   CARROLL            IL   TRAINED SPOTTER

            LARGE TREE UPROOTED IN TOWN

&&

PETERS
Local storm report, Sep 25, 4:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
400 PM CDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     CARBON CLIFF            41.50N 90.39W
09/25/2018                   ROCK ISLAND        IL   TRAINED SPOTTER

            SEVERAL LARGE TREES UPROOTED ALONG WITH A SNAPPED POWER
            POLE. TIME ESTIMATED BASED ON RADAR.

&&

PETERS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 2:27 PM CDTSevere Thunderstorm WarningDVNRock Island, Whiteside63 min
Sep 25, 2:45 PM CDTTornado WarningDVNHenderson, Mercer, Warren45 min
Sep 25, 3:14 PM CDTSevere Thunderstorm WarningDVNBureau, Carroll, Henry, Rock Island, Whiteside61 min
Sep 25, 3:48 PM CDTTornado WarningDVNWhiteside6 min
Sep 25, 4:01 PM CDTSevere Thunderstorm WarningDVNBureau29 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.